# SDR DALA2020030501640

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 36,792 hours, 19,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. FLOOR BEAM +Y1292 LOCATED BETWEEN FR64 TO FR66 IN PASSENGER CABIN. REPLACED FLOOR BEAM +Y1292 LOCATED BTW FR.64 TO FR.66 IN PASSENGER CABIN AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D21270904 AND ER/A 585665-14.
